# SDR AALA20091010MIA01

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 91,792 hours, 15,060 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 310 AND FLIGHT LEVEL 280 CAPTAINS ALTIMETER WAS ON ASSIGNED FLIGHT LEVEL.  FIRST OFFICERS ALTIMETER WAS 160 FEET LOWER.  CENTER ALTIMETER WAS 400 FEET HIGHER.  AIRCRAFT AIR INTERRUPTED INTO MIA.  LANDED OVERWEIGHT BUT SMOOTH.  OVERWEIGHT INSPECTION ACCOMPLISHED WITH NO ANOMALIES NOTED.  REPLACED FIRST OFFICERS PITOT STATIC PROBE, ALTIMETER INDICATOR, AND RIGHT AIR DATA COMPUTER.
